# SDR JBXA9900075

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11444
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 800610340
- Condition: Inoperative
- Location: E & E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, CREW ABORTED DUE TO GROUND/FLIGHT CONTROL FAULT ON LT MFDU.  ALSO, LIFT DUMPER UNSAFE AND NO AUTO PILOT BELOW 500 FEET.  REMOVED AND REPLACED FLIGHT WARNING COMPUTER IAW F-100 MM 31-51-01, OPS CHECK GOOD.
